# SDR DALA2022021000894

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 92,750 hours, 42,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 FOUND EMER. LT BATTERY M736 BAD. CORRECTIVE ACTION: R & R M736 BATTERY PACK, CK'S GOOD. REF B757 AMM 33-51. (8405501)
